Alert archive / Colorado / Tornado Warnings in 2015
Tornado Warning 18, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 24, 2015, 12:15 PM MDT for Arapahoe County, Elbert County, Colorado. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 12:15 PM MDT (18:15 UTC)
- Expired
- May 24, 2015, 12:30 PM MDT
- In force
- 15 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Arapahoe County, CO, Elbert County, CO
The radar
The Denver radar (KFTG), 35 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 6.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463
WFUS55 KBOU 241815
TORBOU
COC005-039-241830-
/O.NEW.KBOU.TO.W.0018.150524T1815Z-150524T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
1215 PM MDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO...
SOUTH CENTRAL ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 1230 PM MDT
* AT 1214 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES SOUTH OF BYERS...OR 37 MILES EAST OF
DENVER...MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL ELBERT AND SOUTH CENTRAL ARAPAHOE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3949 10432 3963 10435 3968 10419 3953 10414
TIME...MOT...LOC 1814Z 239DEG 14KT 3957 10428
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RPK1 follow-up statement
271
WWUS55 KBOU 241822
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1222 PM MDT SUN MAY 24 2015
COC005-039-241830-
/O.CON.KBOU.TO.W.0018.000000T0000Z-150524T1830Z/
ELBERT CO-ARAPAHOE CO-
1222 PM MDT SUN MAY 24 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT FOR NORTH
CENTRAL ELBERT AND SOUTH CENTRAL ARAPAHOE COUNTIES...
AT 1221 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTH OF BYERS...OR 36 MILES NORTHWEST OF
LIMON...MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL ELBERT AND SOUTH CENTRAL ARAPAHOE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3949 10432 3963 10435 3968 10419 3953 10414
TIME...MOT...LOC 1821Z 239DEG 14KT 3959 10424
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 24, 10:12 AM MDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 24, 10:12 AM MDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1012 AM MDT SUN MAY 24 2015 .UPDATE... .HYDROLOGY... ISSUED AT 955 AM MDT SUN MAY 24 2015 STILL DEALING WITH FLOOD ISSUES FROM YESTERDAY...MAINLY IN LOGAN COUNTY. THE UPPER TROUGH CENTER IS OVER SOUTH CENTRAL WYOMING AND IT IS NOT MOVE MUCH. VISIBLE SATELLITE PICTURES SHOW MORE SUN GETTING TO THE SURFACE THAN I HAVE SEEN FOR QUITE A FEW DAYS. MOST OF THE PLAINS ARE MOSTLY SUNNY RIGHT NOW AND MOST OF THE FOOTHILLS WERE UNTIL JUST RECENTLY. IT IS CLOUDING UP PRETTY GOOD THERE NOW. THERE IS A WEAK UPSLOPE OVER THE PLAINS AND THE MODELS KEEP THAT GOING ALL AFTERNOON INTO THE EVENING. CERTAINLY MORE OF THE SAME CAN BE EXPECTED THIS AFTERNOON AND EVENING. IT WON'T TAKE MUCH RAINFALL TO CAUSE MORE FLOODING ISSUES. AGREE WITH PREVIOUS FORECASTER CONCERNING SEVERE WEATHER THREAT. JUST LIKE YESTERDAY...WE JUST COULDN'T WARM UP THE 5-10 MORE DEGREES F TO MAKE THINGS SEVERE. WILL KEEP THE AREAL FLOOD WARNING NORTH OF STERLING GOING WELL INTO THIS EVENING CONSIDERING THE REPORTS WE HAVE BEEN GETTING. && .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 327 AM MDT SUN MAY 24 2015 WATER VAPOR IMAGERY SHOWING CLOSED UPPER LOW OVER WEST CENTRAL COLORADO MOVING EVER SO SLOWLY TO THE EAST. MODELS FORECAST THE LOW TO SLOWLY MOVE EAST AND NORTHEAST INTO EASTERN COLORADO TONIGHT WITH MODERATE SOUTHERLY FLOW ACROSS THE FAR EASTERN PLAINS. MAIN CONCERN TODAY WILL BE POTENTIAL FLASH FLOODING AGAIN ON THE EASTERN PLAINS. CONTINUED SOUTHEAST LOW LEVEL FLOW WITH SURFACE DEWPOINTS IN THE UPPER 40S AND LOWER 50S OVER FAR EASTERN PLAINS. STORM MOTIONS EXPECTED TO BE SLOWER TODAY AND POTENTIAL FOR ECHO TRAINING. GIVEN THE FLOODING OCCURRING IN PORTIONS OF LOGAN COUNTY AND SIGNIFICANT RAINFALL...EXPECT MORE FLOODING PROBLEMS AGAIN THIS AFTERNOON AND SUNDAY EVENING. SEVERE WEATHER THREAT A BIT LOWER TODAY BUT STILL POTENTIAL FOR HAIL/HEAVY RAIN WITH UPWARDS OF 1000J/KG OVER THE PLAINS WITH 50 DEWPOINTS. HAVE OPTED TO GO FOR A FLASH FLOOD WATCH OVER THE FAR NORTHEAST PLAINS THIS AFTERNOON AND TONIGHT. FURTHER WEST...AIRMASS IS SLIGHTLY DRIER WITH DEWPOINTS MAINLY LOWER 40S. SEE HYDRO DISCUSSION BELOW FOR MORE. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 327 AM MDT SUN MAY 24 2015 AXIS OF THE UPPER TROUGH IS FORECAST TO PASS OVER ERN COLORADO MONDAY MORNING WITH THE 500 MB LOW CENTER OVER SERN WYOMING. MODELS SHOW THE TROUGH OPENING UP AS IT SWINGS EAST-NORTHEASTWARD OVER THE NORTH-CENTRAL GREAT PLAINS DURING THE DAY. FLOW ALOFT OVER THE FORECAST AREA STILL REMAINS MOIST AND MARGINALLY UNSTABLE AT MID- LEVELS FOR MUCH OF MONDAY. MEANWHILE AT THE SURFACE...MODELS SHOW A WEAK COLD FRONT TRAILING FROM A SFC LOW SOMEWHERE OUT NEAR THE NERN CORNER OF THE STATE EARLY MONDAY MORNING. THIS FRONT IS FCST TO QUICKLY SWEEP SOUTH ACRS THE PLAINS IN THE DURING THE MORNING HRS. BY AFTERNOON MODELS SHOW THE NLY LOW-LEVEL FLOW BEHIND THIS FRONT TURNING INTO THE FRONT RANGE WHICH PROVIDES ADDITIONAL LIFT TO GENERATE CLOUD COVER OVER THE AREA. ALTHOUGH MODELS DO NOT INDICATE MUCH IN THE WAY OF QPF WITH THIS CLOUD DEVELOPMENT...MAINLY LIGHT RAINFALL FROM LOW TOP CONVECTION OVER AND ALONG THE FRONT RANGE MTNS DURING THE AFTERNOON. IN THE HIGH COUNTRY...SHOULD SEE SHOWERS AND POSSIBLY A T-STORM OR TWO LINGERING THROUGHOUT THE DAY WITH THE SNOW LEVEL LOWERING TO AROUND 9500 FT BY MID-AFTERNOON. MAY EVEN SEE AN INCH OR TWO OF NEW SNOWFALL ON THE HIGH PASSES BEFORE SHOWERS TAPER OFF IN THE EVENING AS DRIER AIR FILTERS IN FROM THE NORTHWEST. TEMPERATURES ON MONDAY WILL REMAIN SEVERAL DEGREES BELOW AVERAGE WITH 60S ON THE PLAINS AND UPR 40S/50S ACROSS THE HIGH COUNTRY. AS THE UPPER TROUGH MOVES FARTHER AWAY FROM COLORADO...SHOULD SEE THE PLAINS AIRMASS CONTINUE TO DRY AND WARM ON TUESDAY WITH THE BNDRY LAYER FLOW DOWNSLOPING OFF THE FRONT RANGE AND CHEYENNE RIDGE. THE HIGH COUNTRY WILL BE SLOWER TO DRY OUT AND WARM UP WITH A CONTINUATION OF NWLY MID-LEVEL FLOW. SHOULD SEE LESS CLOUD COVER AND NOTABLY LESS SHOWER ACTIVITY ON TUESDAY AS UP UPPER RIDGE BUILDS IN FROM THE GREAT BASIN. EXPECT TO SEE A 2-4 DEG F RISE IN MAX TEMPS WITH THE INCREASE IN SUNSHINE. MODELS SHOW THE UPPER RIDGE MOVING EAST OF THE STATE AND THE FLOW ALOFT BECOMING SWLY ON WEDNESDAY AND A WARMING SLY LOW-LEVEL FLOW ON THE PLAINS. WEDNESDAY APPEARS WARMER THAN THE DAY BEFORE. HOWEVER MODELS SHOW A WEAK SHORTWAVE TROUGH CARRIED ALONG BY SWLY FLOW ALOFT PASSING OVER THE FCST AREA BY THE AFTERNOON WHICH MAY INCREASE IN THE LIKELIHOOD FOR SHOWERS AND T- STORMS...PARTICULARLY OVER HIGHER ELEVATIONS AND ALONG THE WYOMING BORDER. SEVERE WEATHER RISK APPEARS LOW...BUT CAN'T RULE A STRAY HAIL AND/OR HIGH WIND T-STORM OR TWO MOVING NEWRD OFF THE FRONT RANGE MID TO LATE AFTERNOON. COULD SEE CONVECTION LINGERING WELL INTO THE EVENING AS ATMOSPHERIC MOISTURE AND MID-LEVEL INSTABILITY GRADUALLY INCREASE IN ADVANCE OF THE NEXT UPPER TROUGH CARVING OUT OVER THE EASTERN GREAT BASIN. ON THURSDAY...MODELS SHOW THIS NEXT UPPER TROUGH DEEPENING SOME AS IT CHUGS ACROSS COLORADO OVER THE 36-48 HOURS...DEPENDING ON WHICH MODEL YOU LOOK AT. ALL MODELS INDICATE COOLER TEMPERATURES...GREATER CLOUD COVER AND AN ELEVATED CHANCE FOR MEASURABLE PRECIP. STILL IN THE WARM SECTION OF THIS TROUGH PRECIP WILL MOST LIKELY COME FROM UPRIGHT CONVECTION/T-STORMS. SO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE BASED ON THE ELEVATED PRECIPITABLE WATER VALUES GIVEN BY THE MODELS. FRIDAY LOOKS EVEN WETTER AND PERHAPS SEVERAL DEGS COOLER WITH A MOIST NELY UPSLOPE FLOW DVLPG EAST OF THE MTNS BENEATH THE UPPER TROUGH. GFS IS THE WETTEST OF THE MODELS AS IT INDICATES WELL OVER AN INCH OF QPF OVER AND ALONG THE FRONT RANGE BY LATE THAT EVENING. EUROPEAN AND CANADIAN MODELS LOOK MUCH DRIER AS THEY ONLY INDICATE 24-HR RAIN TOTALS WELL UNDER AN INCH AND A MORE PROGRESSIVE UPPER TROUGH. EVEN BY SATURDAY...GFS STILL SHOW RELATIVELY COOL AND WET CONDITIONS ACRS THE CWA WITH UPSLOPE EAST OF THE MTNS AND THE UPPER TROUGH STILL OVERHEAD. THE ECMWF INDICATES A DRIER AND SLIGHTLY WARMER DAY WITH THE UPPER TROUGH SHIFTING EAST OF THE STATE. AS USUAL WILL USE A BLEND OF THE TWO MODELS FOR DERIVE A FCST FOR FRIDAY AND SATURDAY. && .AVIATION...(FOR THE TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 955 AM MDT SUN MAY 24 2015 WEAK SURFACE WINDS WILL CONTINUE WELL INTO THIS EVENING AND THEY WILL HAVE A WEAK UPSLOPE COMPONENT TO THEM UNLESS ALTERED BY CONVECTIVE OUTFLOW FOR SHORT PERIODS THIS AFTERNOON AND EVENING. GUSTS ABOVE 30 KNOT ARE UNLIKELY. CEILINGS COULD GET DOWN TO BKN/OVC020-BKN/OVC035 ONCE THE CONVECTION GETS GOING BY 20Z THROUGH MID EVENING. HAIL IS EASILY POSSIBLE BUT IT LIKELY WOULD NOT EXCEED 3/8-1/2 INCH IN SIZE. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ042-044>046- 048>051. && UPDATE...RJK SHORT TERM...ENTREKIN LONG TERM...BAKER AVIATION...RJK HYDROLOGY...RJK
Hazardous weather outlook, May 24, 10:48 AM MDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1048 AM MDT SUN MAY 24 2015 COZ030>051-251700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1048 AM MDT SUN MAY 24 2015 ...MORE RAIN EXPECTED FOR MUCH OF THE FORECAST AREA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME LIKELY OVER THE MOUNTAINS...ADJACENT PLAINS AND PALMER DIVIDE BY EARLY AFTERNOON AND THEN SHIFT OVER THE NORTHEAST PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. EXPECT HEAVY RAIN AND SMALL HAIL WITH THE STRONGER STORMS. THERE IS THE POTENTIAL FOR FLASH FLOODING ON THE PLAINS...MAINLY FROM LIMON TO FORT MORGAN AND POINTS EAST AND NORTH. RAINFALL RATES WILL BE UP TO 1 INCH IN 30 MINUTES OR LESS. SOILS ARE ALREADY SATURATED OVER THE PLAINS FROM PREVIOUS RAINFALL...SO ANY ADDITIONAL HEAVY RAIN MAY LEAD TO ADDITIONAL FLOODING. STORMS WILL GRADUALLY DIMINISH THIS EVENING AND OVERNIGHT ON THE EASTERN PLAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ON MONDAY WILL BE CONFINED TO THE MOUNTAINS AND NEARBY PLAINS WITH THE ATMOSPHERE BECOMING SLIGHTLY WARMER AND DRIER. ON TUESDAY...THUNDERSTORM CHANCES WILL DECREASE AS A HIGH PRESSURE RIDGE AND DRIER AIR MOVE IN FROM THE WEST. WEDNESDAY WILL PROBABLY BE THE WARMEST DAY OF THE WEEK...BUT SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED BY AFTERNOON WITH THE PASSAGE OF A WEAK WEATHER DISTURBANCE. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE ON THURSDAY AND FRIDAY AS MOIST AND UNSTABLE AIR FLOWS IN AHEAD OF ANOTHER LARGE SLOW MOVING LOW PRESSURE SYSTEM. THESE MOIST AND UNSETTLED CONDITIONS COULD LINGER WELL INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER...REPORTS OF HEAVY RAINFALL AND FLOODING WILL BE APPRECIATED.
In the hours before
Special weather statement, May 24, 12:08 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1208 PM MDT SUN MAY 24 2015
COZ045-046-241845-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
1208 PM MDT SUN MAY 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ELBERT AND CENTRAL
ARAPAHOE COUNTIES UNTIL 1245 PM MDT...
AT 1208 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF BYERS...OR 37 MILES NORTHWEST OF LIMON...MOVING
NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BYERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3962 10440 3972 10414 3953 10401 3947 10419
3948 10420 3949 10420 3949 10421 3947 10422
3948 10423 3946 10423 3944 10431
TIME...MOT...LOC 1808Z 245DEG 10KT 3955 10429
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:27 PM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 72 hr |
| May 23, 8:18 PM MDT | Areal Flood Advisory | BOU | Logan | 3 hr |
| May 23, 10:20 PM MDT | Flash Flood Warning | BOU | Logan | 5 hr |
| May 24, 2:10 AM MDT | Areal Flood Warning | BOU | Logan | 18 hr |
| May 24, 4:44 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Elbert, Lincoln, Logan, Morgan and 4 more | 14 hr |
| May 24, 11:22 AM MDT | Areal Flood Advisory | BOU | Elbert | 3 hr |
| May 24, 11:57 AM MDT | Flash Flood Warning | BOU | Arapahoe, Elbert | 3 hr |
| May 24, 12:08 PM MDT | Special Weather Statement | BOU | Arapahoe | 37 min |
| May 24, 12:33 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 27 min |
| May 24, 1:00 PM MDT | Tornado Warning | BOU | Arapahoe | 18 min |
| May 24, 1:23 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe | 3 hr |
| May 24, 1:25 PM MDT | Special Weather Statement | BOU | Adams | 35 min |
| May 24, 2:17 PM MDT | Special Weather Statement | BOU | Washington | 28 min |
| May 24, 2:43 PM MDT | Areal Flood Advisory | BOU | Adams, Morgan, Washington | 3 hr |
| May 24, 3:15 PM MDT | Special Weather Statement | BOU | Washington | 30 min |
Nearby
Tornado Warnings in Colorado, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.